# SDR TIPR20090031

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3251
- Condition: Misrepaired
- Location: Zone 100
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, THE FUSELAGE SKIN ASSY P/N 148T3251 WAS FOUND TO HAVE 1 EACH EXISTING EXTERNAL REPAIR WITH NO PRIOR APPROVAL. THE REPAIR, AS INSTALLED DOES NOT MEET MINIMUM GENERAL SRM REQUIREMENTS.  REPAIRED PER REO-G13018 REV C. FAA APPROVAL VIA 8100-9.
